Advanced search
Start date

Minimal and self-similar Lagrangian submanifolds in complex and para-complex pseudo-Euclidean spaces

Grant number: 12/02724-3
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): May 01, 2012
Effective date (End): July 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Rosa Maria dos Santos Barreiro Chaves
Grantee:Maikel Antonio Samuays
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil


In this project we aim to study Lagrangian submanifolds in pseudo-Euclidean complex space C^n and in para-complex space D^n, where D is the set of "para-complex" numbers.In the first part of the project, we plan to make a survey of the known results about minimal Lagrangian submanifolds in C^n, and then study those SO(n)-equivariant minimal Lagrangian submanifolds of D^n.Then in the second part we will study self-similar curves in D, i.e. the plane endowed with its canonical Lorentzian metric, as well asthose SO(n)-equivariant self-similar Lagrangian submanifolds of D^n

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANCIAUX, HENRI; SAMUAYS, MAIKEL ANTONIO. Lagrangian submanifolds in para-complex Euclidean space. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, v. 23, n. 3, p. 421-437, JUL-SEP 2016. Web of Science Citations: 0.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
SAMUAYS, Maikel Antonio. Minimal and self-similar Lagrangian submanifolds in the para-complex space. 2015. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Matemática e Estatística São Paulo.

Please report errors in scientific publications list by writing to: